Skip to main content

Advertisement

Existence results for φ-Laplacian boundary value problems on time scales

  • 653 Accesses

  • 1 Citations

Abstract

This paper is devoted to proving the existence of the extremal solutions of a φ-Laplacian dynamic equation coupled with nonlinear boundary functional conditions that include as a particular case the Dirichlet and multipoint ones. We assume the existence of a pair of well-ordered lower and upper solutions.

[123456789101112131415]

References

  1. 1.

    Atici FM, Cabada A, Chyan CJ, Kaymakçalan B: Nagumo type existence results for second-order nonlinear dynamic BVPs. Nonlinear Analysis 2005,60(2):209–220.

  2. 2.

    Bohner M, Peterson A: Dynamic Equations on Time Scales. An Introduction with Applications. Birkhäuser, Massachusetts; 2001:x+358.

  3. 3.

    Brezis H: Analyse fonctionnelle. Théorie et applications, Collection Mathématiques Appliquées pour la Maîtrise. Masson, Paris; 1983:xiv+234.

  4. 4.

    Cabada A: Extremal solutions for the difference φ -Laplacian problem with nonlinear functional boundary conditions. Computers & Mathematics with Applications 2001,42(3–5):593–601.

  5. 5.

    Cabada A: Extremal solutions and Green's functions of higher order periodic boundary value problems in time scales. Journal of Mathematical Analysis and Applications 2004,290(1):35–54. 10.1016/j.jmaa.2003.08.018

  6. 6.

    Cabada A, Habets P, Pouso RL: Optimal existence conditions for φ -Laplacian equations with upper and lower solutions in the reversed order. Journal of Differential Equations 2000,166(2):385–401. 10.1006/jdeq.2000.3803

  7. 7.

    Cabada A, Otero-Espinar V: Optimal existence results for n th order periodic boundary value difference equations. Journal of Mathematical Analysis and Applications 2000,247(1):67–86. 10.1006/jmaa.2000.6824

  8. 8.

    Cabada A, Otero-Espinar V: Existence and comparison results for difference φ -Laplacian boundary value problems with lower and upper solutions in reverse order. Journal of Mathematical Analysis and Applications 2002,267(2):501–521. 10.1006/jmaa.2001.7783

  9. 9.

    Cabada A, Otero-Espinar V, Pouso RL: Existence and approximation of solutions for first-order discontinuous difference equations with nonlinear global conditions in the presence of lower and upper solutions. Computers & Mathematics with Applications 2000,39(1–2):21–33. 10.1016/S0898-1221(99)00310-7

  10. 10.

    Cabada A, Pouso RL: Extremal solutions of strongly nonlinear discontinuous second-order equations with nonlinear functional boundary conditions. Nonlinear Analysis. Theory, Methods & Applications 2000,42(8):1377–1396. 10.1016/S0362-546X(99)00158-3

  11. 11.

    Cabada A, Vivero DR: Existence and uniqueness of solutions of higher-order antiperiodic dynamic equations. Advances in Difference Equations 2004,2004(4):291–310. 10.1155/S1687183904310022

  12. 12.

    Dang H, Oppenheimer SF: Existence and uniqueness results for some nonlinear boundary value problems. Journal of Mathematical Analysis and Applications 1996,198(1):35–48. 10.1006/jmaa.1996.0066

  13. 13.

    Ladde GS, Lakshmikantham V, Vatsala AS: Monotone Iterative Techniques for Nonlinear Differential Equations, Monographs, Advanced Texts and Surveys in Pure and Applied Mathematics. Volume 27. Pitman, Massachusetts; 1985:x+236.

  14. 14.

    Picard E: Sur l'application des méthodes d'approximations successives a l'étude de certaines équations différentielles ordinaires. Journal de Mathématiques Pures et Appliquées 1893, 9: 217–271.

  15. 15.

    Zhuang W, Chen Y, Cheng SS: Monotone methods for a discrete boundary problem. Computers & Mathematics with Applications 1996,32(12):41–49. 10.1016/S0898-1221(96)00206-4

Download references

Author information

Correspondence to Alberto Cabada.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Cabada, A. Existence results for φ-Laplacian boundary value problems on time scales. Adv Differ Equ 2006, 021819 (2006) doi:10.1155/ADE/2006/21819

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Functional Condition